Complementary 2-forms of Poisson structures
Compositio Mathematica, Volume 101 (1996) no. 1, p. 55-75
@article{CM_1996__101_1_55_0,
     author = {Vaisman, Izu},
     title = {Complementary 2-forms of Poisson structures},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {101},
     number = {1},
     year = {1996},
     pages = {55-75},
     zbl = {0853.58056},
     mrnumber = {1390832},
     language = {en},
     url = {http://www.numdam.org/item/CM_1996__101_1_55_0}
}
Vaisman, Izu. Complementary 2-forms of Poisson structures. Compositio Mathematica, Volume 101 (1996) no. 1, pp. 55-75. http://www.numdam.org/item/CM_1996__101_1_55_0/

1 Bourbaki, N.: Variétés différentiables et analytiques. Paris, Hermann, 1971. | MR 281115

2 Brylinski, J. -L.: A differential complex for Poisson manifolds. J. Diff. Geometry. 28 (1988) 93-114. | MR 950556 | Zbl 0634.58029

3 Gel'Fand, I.M. and Dorfman, I. Ya.: The Schouten bracket and Hamiltonian operators. Funkt. Anal. Prilozhen. 14 (3) (1980) 71-74. | MR 583806 | Zbl 0444.58010

4 Gel'Fand, I.M. and Dorfman, I. Ya.: Hamiltonian operators and the classical Yang-Baxter equation. Funkt. Anal. Prilozhen. 16 (4) (1982) 1-9. | MR 684122 | Zbl 0527.58018

5 Helgason, S.: Differential Geometry, Lie groups and symmetric spaces. Academic Press, New York, 1978. | MR 514561 | Zbl 0451.53038

6 Kosmann-Schwarzbach, Y.: The modified Yang-Baxter equation and bihamiltonian structures. Proc. XVIIth Int. Conf. on Diff. Geom. Methods in Theoretical Physics, Chester 1988 (A. Solomon, ed.), World Scientific, Singapore, 1989, 12-25. | MR 1124411

7 Kosmann-Schwarzbach, Y. and Magri, F.: Poisson-Nijenhuis structures. Ann. Inst. H. Poincaré, série A (Physique théorique). 53 (1990) 35-81. | Numdam | MR 1077465 | Zbl 0707.58048

8 Koszul, J.L.: Crochet de Schouten-Nijenhuis et cohomologie. In: É. Cartan et les mathématiques d'aujourd'hui. Soc. Math. de France, Astérisque, hors série, 1985, 257-271. | MR 837203 | Zbl 0615.58029

9 Libermann, P.: Sur le problème d'équivalence de certaines structures infinitésimales régulières. Ann. Mat. Pura Appl. 36 (1954) 27-120. | MR 66020 | Zbl 0056.15401

10 Lichnérowicz, A.: Les variétés de Poisson et leurs algèbres de Lie associées. J. Diff. Geometry, 12 (1977) 253-300. | MR 501133 | Zbl 0405.53024

11 Mackenzie, K.: Lie groupoids and Lie algebroids in differential geometry. London Math. Soc. Lecture Notes Series 124, Cambridge Univ. Press, Cambridge, 1987. | MR 896907 | Zbl 0683.53029

12 Magri, F. and Morosi, C.: A geometrical characterization of integrable Hamiltonian Systems through the theory of Poisson- Nijenhuis manifolds. Quaderno S. Univ. of Milan, 19 (1984).

13 Thurston, W.P.: Some simple examples of symplectic manifolds. Proc. American Math. Soc. 55 (1976) 467-468. | MR 402764 | Zbl 0324.53031

14 Vaisman, I.: Cohomology and differential forms. M. Dekker, Inc., New York, 1973. | MR 341344 | Zbl 0267.58001

15 Vaisman, I.: Lectures on the geometry of Poisson manifolds. Progress in Math. Series, 118, Birkhäuser, Basel, 1994. | MR 1269545 | Zbl 0810.53019

16 Vaisman, I.: The Poisson-Nijenhuis manifolds revisited. Rendiconti Sem. Mat. Torino, 52 (1994). | MR 1345608 | Zbl 0852.58042

17 Weil, A.: Introduction à l'étude des variétés Kähleriennes. Hermann, Paris, 1971. | Zbl 0137.41103

18 Weinstein, A.: The local structure of Poisson manifolds. J. Diff. Geometry. 18 (1983) 523-557. | MR 723816 | Zbl 0524.58011